# SDR 96ZZZX4073

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2667S
- Make and model: Cessna 210L
- Aircraft serial: 21061347
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: C1630060103
- Condition: Failed
- Location: Mlg Assy
- Part time: 2,806 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL ASSY BLEW APART ON LANDING.  (DISC SIDE.)  SUSPECT CAUSE, THREADS WEAK ON 12-BOLT, 3-PIECE MCCAULEY WHEEL ASSY.  REPLACED 3-PIECE WHEEL ASSY WITH 2-PIECE CLEVELAND AFTER 2,500 HRS TIS.
